zbMATH — the first resource for mathematics

Tolerance stability conjecture revisited. (English) Zbl 1024.37012
The author investigates the strong tolerance stability of homeomorphisms (discrete dynamical systems) of a compact smooth manifold. The author proves that the strong tolerance stability property is generic in the space of all homeomorphisms of a compact smooth manifold with \(C^0\) topology.

37C20 Generic properties, structural stability of dynamical systems
37C75 Stability theory for smooth dynamical systems
37C50 Approximate trajectories (pseudotrajectories, shadowing, etc.) in smooth dynamics
Full Text: DOI
[1] E. Akin, M. Hurley, J.A. Kennedy, Dynamics of topologically generic homeomorphisms, Mem. Amer. Math. Soc., to appear · Zbl 1022.37010
[2] Coven, E.M.; Madden, J.; Nitecki, Z., A note on generic properties of continuous maps, (), 97-101
[3] Daszkiewicz, P., A note on tolerance stable dynamical systems, Coll. math., 67, 69-72, (1994) · Zbl 0814.34037
[4] Hurley, M., On proofs of the C0 general density theorem, Proc. amer. math. soc., 124, 1305-1309, (1996) · Zbl 0854.54037
[5] Hurley, M., Properties of attractors of generic homeomorphisms, Ergodic theory dynamical systems, 16, 1297-1310, (1996) · Zbl 0869.58033
[6] Kim, J.-M.; Kye, Y.-H.; Lee, K.-H., Genericity of C stability in dynamical systems, Far east J. math. sci., 1, 191-200, (1993) · Zbl 0798.54048
[7] M. Mazur, C0 generic properties and asymptotic behavior of discrete dynamical systems, Ph.D. Thesis, Institute of Mathematics, Jagiellonian University, Kraków, 2001 (in Polish)
[8] Odani, K., Generic homeomorphisms have the pseudo-orbit tracing property, Proc. amer. math. soc., 110, 281-284, (1990) · Zbl 0713.58025
[9] Ombach, J.; Mazur, M., Shadowing and likes as C0 generic properties, (), 159-168 · Zbl 1083.37021
[10] Palis, J.; Pugh, C.; Shub, M.; Sullivan, D., Genericity theorems in topological dynamics, (), 241-250 · Zbl 0341.54053
[11] Pilyugin, S.Yu., Chain prolongations in typical dynamical systems, Differentsial’nye uravneniya, 26, 1334-1337, (1990), in Russian · Zbl 0713.58021
[12] Pilyugin, S.Yu.; Plamenevskaya, O.B., Shadowing is generic, Topology appl., 97, 253-266, (1999) · Zbl 0973.54035
[13] Takens, F., On Zeeman’s tolerance stability conjecture, (), 209-219 · Zbl 0217.48303
[14] Takens, F., Tolerance stability, (), 293-304 · Zbl 0217.48303
[15] White, W., On the tolerance stability conjecture, (), 663-665
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.